# SDR IPXA2018120766655

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 26,662 hours, 18,415 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Binding
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DUE TO FLAP DISAGREE IAW FIM 27-51-00-815-808, FOUND FLAP CONTROL LEVER BINDING AT THE ZERO POSITION.  LUBRICATED THE FLAP HANDLE IAW FIM 27-51-00/101. IAW AMM 27-51-00-715-001. OPS CHECKED GOOD.
